# SDR ASAA2023090745046

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 56,184 hours, 16,448 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT TEMP PROBE (A) FAILED - LIGHT ILLUMINATED ENROUTE @ FL 360 TEMP -27 DEG C. GROUNDED - YES. (RESOLVED ON W/O: 1968753 TASKCARD: N/R-00001 ) REPLACED LEFT TAT PROBE WITH SERVICABLE UNIT, HEATER SYSTEM TEST AND INSTALLATION TEST OK. REF AMM 34-21-06. ETOPS SYSTEM GROUND VERIFICATION TEST SUCCESSFUL. CLEARS MEL 30-7B, ALL PLACARDS REMOVED. SEAMC PETER NOTIFIED.
